# SDR FDEA201104201533

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 19,178 hours, 10,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381313500067Y
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FRAME 54.2, NR 5 LT, FOUND WORN EXCEEDED LIMITS, VALUE 0.020" IAW EO 6-5310-7-3322 P1 ITEM 11(I).  MAIN DECK SEAT TRACK AT CABIN FRAME 54.2, NR 5 LT REPAIRED IAW EO 6-5310-7-3322B PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
